# SDR O05R200400108

- Difficulty date: April 5, 2004
- Submitted: April 7, 2004
- Operation: General aviation
- Make and model: Cessna 152
- Propeller: Snsnch 72CK
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 72CKS6054
- Part serial: K7890
- Condition: Damaged
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 PROPELLER ASSEMBLY REJECTED FOR IMPACT DAMAGE.
